MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXL161407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Please note that it is unknown what device was involved in the aneurysm enlargement and medwatch report # 2953161-2019-00020 was sent to fda to cover a gore® excluder® iliac branch endoprosthesis.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment for an aortic aneurysm of 54mm maximum diameter.The patient is enrolled in the (b)(6) study.It was reported that the procedure included implant of a gore® excluder® aaa iliac extender endoprosthesis and a gore® excluder® iliac branch endoprosthesis.The patient tolerated the initial procedure.On (b)(6) 2016, computed tomography scan (ct) revealed that the maximum aneurysm diameter was 57.3mm.Follow up ct showed that the maximum diameter of aortic aneurysm increase in size from 46.8mm measured on (b)(6) 2016 to 53.8mm measured on (b)(6) 2017.Reportedly, on (b)(6) 2017, a left external iliac artery pseudoaneurysm was identified.It was reported that the pseudoaneurysm was unrelated to the device and procedure, and it was resolved without sequelae on (b)(6) 2019.Reportedly, the pseudoaneurysm had no communication with the main aortic aneurysm and gore® endoprostheses were not implanted in the area of pseudoaneurysm.No treatment was required.The physician is monitoring the patient.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8367460
Report Number2953161-2019-00021
Device Sequence Number1920996
Product Code MIH
UDI-Device Identifier00733132610082
UDI-Public00733132610082
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberPXL161407
Device Lot Number14391906
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight73